|
Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)
Дискретная математика и математическая кибернетика
О функции кратностей собственных значений Star графа
Е. Н. Хомякова Новосибирский Государственный Университет,
ул. Пирогова, д. 2,
630090, Новосибирск, Россия
Аннотация:
The Star graph is the Cayley graph on the symmetric group $\mathrm{Sym}_n$ generated by the set of transpositions $\{(1 2),(1 3),\ldots,(1 n)\}$. We consider the spectrum of the Star graph as the spectrum of its adjacency matrix. The spectrum of $S_n$ is integral as it was shown independently by R. Krakovski, B. Mohar, and G. Chapuy, V. Feray in 2012. In this paper we show that the multiplicity of eigenvalues of the Star graph is a polynomial in the indeterminate $n$ of degree $2(t-1)$ with leading coefficient $\frac{1}{(t-1)!}$.
Ключевые слова:
Cayley graph, Star graph, symmetric group, graph spectrum, eigenvalues; multiplicity.
Поступила 6 октября 2017 г., опубликована 15 ноября 2018 г.
Образец цитирования:
Е. Н. Хомякова, “О функции кратностей собственных значений Star графа”, Сиб. электрон. матем. изв., 15 (2018), 1416–1425
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/semr1004 https://www.mathnet.ru/rus/semr/v15/p1416
|
Статистика просмотров: |
Страница аннотации: | 218 | PDF полного текста: | 55 | Список литературы: | 21 |
|